MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. PROXIMATE*RELOAD THICK TISSUE; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. PROXIMATE*RELOAD THICK TISSUE; STAPLE, IMPLANTABLE
Model Number TRT75
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # 430a92.Investigation summary: the product was returned to ethicon endo-surgery for evaluation.Visual inspection was conducted on the returned reload.Visual analysis of the returned sample determined that the trt75 reload was received inside of its opened packaging with the right gripping surface damaged making the reload non functional, and with the proximal 34 drivers up without staples and the remaining drivers down with staples present.The returned reload had the swing tab in the locked position.No functional test was performed due to condition of the reload.The damage on the reload is consisted with an improper loading technique.It should be noted that the cartridge reload is designed to lockout, as a safety feature, if any staples have been fired from the cartridge reload.In addition, failure to complete the stroke may result in an incomplete staple line.Please reference the instruction for use for more information.As part of ethicon endo surgery¿s quality process, all devices are manufactured, inspected, and released to approved specifications.A manufacturing record evaluation was performed for the finished device lot/batch number, and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be field as appropriate.
 
Event or Problem Description
It was reported that the trt75 misfired (didn¿t fire fully).Hcp has used another cartridge to complete the surgery.The surgery was delayed by 20-minutes and successfully completed with no patient consequences.Procedure: unknown.

Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
*  
329348013
MDR Report Key15138961
Report Number3005075853-2022-05008
Device Sequence Number20237497
Product Code GDW
UDI-Device Identifier10705036013334
UDI-Public10705036013334
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K020779
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model NumberTRT75
Device Catalogue NumberTRT75
Device Lot Number468A23
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/12/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/13/2022
Initial Report FDA Received Date08/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown